# SDR FDEA201706201712

- Difficulty date: June 20, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,064 hours, 21,832 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOORS EICAS WITH DOOR ANNUCIATOR, AFTER TAKEOFF. WITH GEAR HANDLE PLACED IN THE OFF POSITION.   INSPECTED LEFT AND RIGHT MAIN GEAR DOORS, STOPS, STOP PLATES, AND SENSORS.  FOUND LEFT AND RIGHT FORWARD STOP BOLTS WORN BEYOND LIMITS.  LEFT READS .017,  RIGHT READS .030.   MINIMUM LIMIT IS .035.  FOUND STOP PLATES WORN, UNABLE TO MEASURE WITH  PLATE INSTALLED ON ACFT, BUT NOTICABLY WORN. LEFT SIDE DOOR SHOWS AREA WHERE PROX SENSORS WERE IMPACTING DOOR.  ALL OTHER INSPECTION ITEMS CHECK NORMAL IAW AMM 32-12-00-6   ALL STEPS COMPLETED WITH NO DEFECTS NOTED EXCEPT NOSE GEAR CLOSE PROXIMITY SENSORS OUT OF  ADJUSTMETN IAW 32-61-03.  NO FUTHER ACTION REQUIRED.
